On the ℓ-adic valuation of the cardinality of elliptic curves over finite extensions of Fq
Data de publicació2015
MetadadesMostra el registre d'unitat complet
Let E be an elliptic curve defined over a finite field Fq of odd characteristic. Let l≠2 be a prime number different from the characteristic and dividing #E(Fq). We describe how the l-adic valuation of the number of points grows by taking finite extensions of the base field. We also investigate the group structure of the corresponding l-Sylow subgroups.
És part deArchiv der Mathematik, 2015, vol.105, núm. 3, p. 261-269
Projectes de recerca europeus
Mostrant elements relacionats per títol, autor i matèria.
The 2-adic valuation of the cardinality of Jacobians of genus 2 curves over quadratic towers of finite fields Garra Oronich, Ricard; Miret, Josep M. (Josep Maria); Pujolàs Boix, Jordi; Thériault, Nicolas (World Scientific Publishing, 2018)Given a genus 2 curve C defined over a finite field Fq of odd characteristic such that 2|#Jac(C)(Fq), we study the growth of the 2-adic valuation of the cardinality of the Jacobian over a tower of quadratic extensions of ...
Fouquet, Mireille; Miret, Josep M. (Josep Maria); Valera Martín, Javier (Springer International Publishing Switzerland, 2015)Given an ordinary elliptic curve over a finite field located in the floor of its volcano of ℓ-isogenies, we present an efficient procedure to take an ascending path from the floor to the level of stability and back to ...
Fouquet, Mireille; Miret, Josep M. (Josep Maria); Valera Martín, Javier (Elsevier, 2018)Volcanoes of ℓ–isogenies of elliptic curves are a special case of graphs with a cycle called crater. In this paper, given an elliptic curve E of a volcano of ℓ–isogenies, we present a condition over an endomorphism ϕ ...